American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] K. S. Ryu and M. K. Im. On a measure in Wiener space and applications. Trans. Amer. Math. Soc. 355 (2003) 2205-2222. MR 1973988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yuh Jia Lee. A correction and some additions to: ``Fundamental solutions for differential equations associated with the number operator'' . Trans. Amer. Math. Soc. 276 (1983) 621-624. MR 688965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard S. Ellis and Jay S. Rosen. Asymptotic analysis of Gaussian integrals. I. Isolated minimum points . Trans. Amer. Math. Soc. 273 (1982) 447-481. MR 667156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuh Jia Lee. Fundamental solutions for differential equations associated with the number operator . Trans. Amer. Math. Soc. 268 (1981) 467-476. MR 632538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1